# SDR SWIA200718537

- Difficulty date: July 26, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 28,672 hours, 41,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY FUSELAGE SKIN IS CRACKED AND CORRODED BY FRAME 22.  REPAIRED DAMAGED AREA PER EMB APPROVED REPAIR IC2007-120/00663 AND SRM 53-00-03.
